On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.226.41.91
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 127 - pages 1-23

Titles127

Second order theta divisors on Pryms
E. Izadi
Bulletin de la Société mathématique de France 127, number 1 (1999), 1-23
Buy the book
Download this article : PS file / PDF file

Résumé :
Diviseurs thêta du second ordre sur les variétés de Prym
Van Geemen et van der Geer, Donagi, Beauville et Debarre ont proposé des caractérisations du lieu des jacobiennes qui utilisent les diviseurs thêta du second ordre. Nous prouvons des résultats partiels en direction de ces conjectures dans le cas des variétés de Prym.

Abstract:
Van Geemen and van der Geer, Donagi, Beauville and Debarre proposed characterizations of the locus of jacobians which use the linear system of $2\Theta $-divisors. We give new evidence for these conjectures in the case of Prym varieties.

Key words: Schottky, theta, Prym, Prym-canonical, jacobian, translate

Class. math. : 14 H 42, 14 K 25


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique